# SDR SWAA021373

- Difficulty date: June 19, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 16,899 hours, 14,461 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Elevator
- Part number: 65C25745
- Condition: Debonded
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND RT ELEVATOR DEBONDED ON LOWER SKIN AT 2ND MOST INBD HINGE POINT.  REPAIRED ELEVATOR PER SRM.
